Volume 17, No 3, 2010

S. B. Gashkov and I. S. Sergeev
On the complexity of linear boolean operators with thin matrixes
P. 3–18

E. Kh. Gimadi
On probabilistic analysis of one approximation algorithm for the p-median problem
P. 19–31

V. A. Emelichev, A. V. Karpuk, and K. G. Kuzmin
On quasistability of the lexicographic minimax combinatorial problem with decomposing variables
P. 32–45

N. G. Parvatov
Clones with the majority function and their generalizations
P. 46–60

A. V. Sidorov
Equilibria in the economy model with overlapping generations of investors
P. 61–83

F. I. Solov’eva and G. K. Guskov
On construction of vertex-transitive partitions of n-cube into perfect codes
P. 84–100

 © Sobolev Institute of Mathematics, 2015